# SDR A6WA201040302

- Difficulty date: April 25, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 27,048 hours, 23,553 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1415
- Condition: Failed
- Location: Te Flaps
- Part time: 12,636 hours, 11,682 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MSG DURING CLIMB-OUT.  FAILED AT 13 DEGREES.  C/W QRH, DIVERTED, LANDED AT 46370 LBS.  ATTEMPTED FLAP RESET IAW SUPP 98-018C (AMOC) FLAPS FAILED AGAIN.  R & R FLAP ELECTRONIC CONTROL UNIT.
